Vol. 32, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The adjoint group of Lie groups

Dong Hoon Lee

Vol. 32 (1970), No. 1, 181–186
Abstract

Let G be a Lie group and let Aut(G) denote the group of automorphisms of G. If the subgroup Int (G) of innerautomorphisms of G is closed in Aut (G), then we call G a (CA) group (after Van Est.). In this note, we investigate (CA) property of certain classes of Lie groups. The main results are as follows: THEOREM A. Let G be an analytic group and suppose that there is no compact semisimple normal subgroup of G. If G contains a closed uniform (CA) subgroup H, then G is (CA). THEOREM B. If G is an analytic group whose exponential map is surjective, then G is (CA).

Mathematical Subject Classification
Primary: 22.50
Milestones
Received: 28 July 1969
Published: 1 January 1970
Authors
Dong Hoon Lee